Only in that there are a couple of rarer prostate cancers that do not respond to HT so knowing it is adenocarcinoma is a good thing.
There is a small possibility that the recent rise is down to a rogue injection ... depending on which hormone he is on, sometimes GP practice nurses don't know how to inject it properly, or it could have been stored incorrectly and there have been occasional reports on here of a bad batch. It has also been known for a 1 month dose to be given when it should have been a 3 month dose. Amazing how quickly the PSA can rise in these situations and then fall back down as soon as the next injection is given.
Ask for the testosterone level to be tested - it should be 0.69 or less. If his T is higher than that, then either the HT isn't working efficiently (in which case they may add bicalutimide) or the last injection was faulty in some way. If his T is 0.69 or lower that indicates that the cancer has become hormone refractory (in other words, it has learned how to survive without testosterone) and a new treatment will be needed.